# SDR SIMA962082

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: E0242A115
- Condition: Failed
- Location: Ac Distr Sys
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4383 - NR 2 ACW BUS OFF INTERMITTENT IN FLIGHT AND ON GROUND AFTER LANDING.  NO EQUIPMENT FAILURES NOTED WITH BUS OFF INDICATION.  RAI'D RELAY 6XN IN 94VU.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
